# SDR DLM88960526

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RETURNED DFW.   C/A - FOUND NOSE GEAR FROZEN WITH WATER IN STRUT.  DRAINED AND RESERVICED.  SWUNG GEAR, OPERATION NORMAL.
